Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ways of harming oneself Larry Hoover cache-monkey

Posted by Dr. Bob on October 12, 2004, at 19:57:56

In reply to Re: is taking too many prozacs dangerous? Au Lus, posted by cache-monkey on October 11, 2004, at 13:15:19

> I can't categorically guarantee this statement, but xxx. The answer to your question is xxx.
>
> Lar

> There is a case report of a woman taking xxx mg of Prozac without adverse effects other than nausea and drowsiness.
>
> I do hope that you are not casting about for a way to harm yourself...
>
> cache-monkey

Please don't discuss specific ways of harming oneself, including what doses may or may not be safe.

If you or others have questions about this or about posting policies in general, please see the FAQ:

http://www.dr-bob.org/babble/faq.html#civil

Follow-ups regarding these issues should be redirected to Psycho-Babble Administration. Thanks,

Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:401467
URL: http://www.dr-bob.org/babble/20041012/msgs/402361.html